# SDR P5CA9600764

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Skin
- Condition: Separating
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD SIDE OF T/R COWL AT 4 O'CLOCK POSITION SKIN SEPARATING.  REBONDED SKINS IAW SRM'S 51-21-04 AND 51-70-00.
